Home / Acne / Steroid acne after orthognathic surgery.

Steroid acne after orthognathic surgery.

PMID: 1407985  

Steroid acne is a common unwanted effect in patients undergoing corticosteroid therapy. Eight women in a series of 1276 adult patients had acne after orthognathic surgery in which short-course parenteral corticosteroid therapy was used to reduce postoperative swelling. Steroid-induced acneiform eruption is different from acne vulgaris in that the former usually resolves on its own, without scar formation, after withdrawal of the drug.

Precious DS,  Hoffman CD,  Miller R

About

Check Also

Optimizing the use of topical retinoids in Asian acne patients.

DOI: 1346-8138.14314  PMID: 29611225   Acne vulgaris is a common disease among people in Asia. International guidelines and treatment recommendations emphasize the central role of topical retinoids in the management of acne. However, topical retinoids remain underutilized in clinical practise, which may be in part due to fear of retinoid-associated dermatitis/lack of experience, particularly in Asian patients. …

Leave a Reply

Your email address will not be published. Required fields are marked *